Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 143, NWS Indianapolis, IN

November 24, 2014Jackson County, Jennings County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Nov 24, 2014, 8:01 AM EST for Jackson County, Jennings County, Indiana. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 24, 2014, 8:01 AM EST (13:01 UTC)
Expired
Nov 24, 2014, 8:16 AM EST
In force
15 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jackson County, IN, Jennings County, IN

The radar

The Louisville radar (KLVX), 104 km from the middle of the area, began a volume at 13:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-11-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 61 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-11-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 402 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
61 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
636 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
402 m²/s²
0-3 km storm-relative helicity
405 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

299 
WUUS53 KIND 241301
SVRIND
INC071-079-241330-
/O.NEW.KIND.SV.W.0143.141124T1301Z-141124T1330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
801 AM EST MON NOV 24 2014

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL JACKSON COUNTY IN SOUTH CENTRAL INDIANA...
  JENNINGS COUNTY IN SOUTHEAST INDIANA...

* UNTIL 830 AM EST

* AT 759 AM EST...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
  VERNON...AND MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  VERNON...NORTH VERNON...BUTLERVILLE AND NEBRASKA.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 40 AND 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3887 8588 3919 8544 3891 8544 3891 8553
      3888 8553 3888 8557 3885 8557 3885 8560
      3882 8561 3882 8568 3881 8570 3882 8573
      3880 8580
TIME...MOT...LOC 1301Z 229DEG 55KT 3890 8560

HAIL...0.75IN
WIND...60MPH

$$

SMF
2 follow-up statements
397 
WWUS53 KIND 241313
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
813 AM EST MON NOV 24 2014

INC071-241323-
/O.CAN.KIND.SV.W.0143.000000T0000Z-141124T1330Z/
JACKSON IN-
813 AM EST MON NOV 24 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JACKSON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3881 8578 3897 8555 3909 8544 3891 8544
      3891 8553 3888 8553 3888 8557 3885 8557
      3885 8560 3882 8561 3882 8568 3881 8570
      3882 8573
TIME...MOT...LOC 1313Z 229DEG 55KT 3902 8542

$$

INC079-241330-
/O.CON.KIND.SV.W.0143.000000T0000Z-141124T1330Z/
JENNINGS IN-
813 AM EST MON NOV 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
JENNINGS COUNTY UNTIL 830 AM EST...

AT 811 AM EST...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
VERNON...AND MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3881 8578 3897 8555 3909 8544 3891 8544
      3891 8553 3888 8553 3888 8557 3885 8557
      3885 8560 3882 8561 3882 8568 3881 8570
      3882 8573
TIME...MOT...LOC 1313Z 229DEG 55KT 3902 8542

HAIL...0.75IN
WIND...60MPH

$$

SMF
740 
WWUS53 KIND 241316
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
816 AM EST MON NOV 24 2014

INC079-241326-
/O.CAN.KIND.SV.W.0143.000000T0000Z-141124T1330Z/
JENNINGS IN-
816 AM EST MON NOV 24 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JENNINGS COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.  HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3881 8578 3897 8555 3909 8544 3891 8544
      3891 8553 3888 8553 3888 8557 3885 8557
      3885 8560 3882 8561 3882 8568 3881 8570
      3882 8573
TIME...MOT...LOC 1316Z 229DEG 55KT 3905 8537

$$

SMF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 24, 6:05 AM EST, 1 hour 56 minutes earlier.

Area forecast discussion, Nov 24, 6:05 AM EST, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
605 AM EST MON NOV 24 2014

.UPDATE...
AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 340 AM EST MON NOV 24 2014

COLDER AIR WILL RETURN TO CENTRAL INDIANA LATER TODAY BEHIND THE
LOW PRESSURE SYSTEM AND COLD FRONT CURRENTLY IMPACTING THE AREA.
AS A RESULT...RAIN WILL TRANSITION TO SNOW LATE THIS
AFTERNOON/EVENING...BUT ACCUMULATIONS WILL BE MINIMAL. AFTER A
CHILLY BUT DRY DAY TOMORROW...ANOTHER SYSTEM WILL BRING LIGHT RAIN
AND SNOW ON WEDNESDAY. FURTHER OUT...THANKSGIVING DAY INTO THE
WEEKEND WILL BE COLD BUT DRY...AND PRECIPITATION WILL RETURN AGAIN
ON SUNDAY.

&&

.NEAR TERM /TODAY AND TONIGHT/...

ISSUED AT 340 AM EST MON NOV 24 2014

THE MAIN FOCUS OF THE NEAR TERM PERIOD WILL BE THE STRONG
SOUTHWEST WINDS...AS WELL AS PRECIP CHANCES AND TYPES.

AN AREA OF LOW PRESSURE IS CURRENTLY POSITIONED OVER LOWER
MICHIGAN WITH A WARM FRONT STRETCHING ACROSS OHIO...AND A TRAILING
COLD FRONT TRACKING ACROSS ILLINOIS. CURRENT RADAR MOSAIC SHOWS
SCATTERED SHOWERS WITH A FEW ISOLATED THUNDERSTORMS OVER MUCH OF
ILLINOIS AND THE SOUTHERN HALF OF CENTRAL INDIANA. FORCING FROM
THE COLD FRONT WILL JUSTIFY LIKELY POPS THROUGH LATE MORNING.
HOWEVER...BEST FORCING WILL BECOME CONFINED TO THE NORTHERN
COUNTIES THIS AFTERNOON AS UPPER TROUGH MOVES THROUGH THE AREA. AS
A RESULT...WILL ONLY CARRY MENTION OF PRECIP OVER THE NORTHERN
HALF OF CENTRAL INDIANA INTO TONIGHT...AND WILL GO WITH A DRY
FORECAST ACROSS THE SOUTHERN HALF. RAIN WILL TRANSITION TO SNOW
LATE THIS AFTERNOON/EVENING...BUT ACCUMULATIONS WILL BE MINIMAL
SINCE MOST MOISTURE WILL BE OUT OF THE AREA.

TEMPS WILL START OUT IN THE 50S THIS MORNING...BUT QUICKLY FALL
INTO THE MID 30S THROUGH THE COURSE OF THE DAY AS COLDER AIR
ENTERS THE AREA. TONIGHT...OVERNIGHT LOWS WILL FALL INTO THE UPPER
20S...STUCK CLOSE TO GUIDANCE.

A WIND ADVISORY REMAINS IN EFFECT FOR ALL OF CENTRAL INDIANA TODAY
AS PRESSURE GRADIENT TIGHTENS. SUSTAINED SPEEDS OUT OF THE
SOUTHWEST ARE EXPECTED TO BE BETWEEN 20 TO 25 MPH WITH GUSTS UP TO
45 MPH AT TIMES.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...

ISSUED AT 340 AM EST MON NOV 24 2014

DRY AND COOLER WEATHER WILL PREVAIL ON TUESDAY. HOWEVER...THE
PATTERN WILL BECOME MORE ACTIVE AGAIN BY WEDNESDAY AS AN UPPER
TROUGH TRACKS ACROSS THE LOWER MIDWEST. PRECIP SHOULD BE IN THE
FORM OF RAIN ACROSS THE SOUTHERN HALF OF CENTRAL INDIANA ON
WEDNESDAY WITH A RAIN/SNOW MIX OVER THE NORTHERN HALF. AS TEMPS
FALL ON WEDNESDAY NIGHT THOUGH...PRECIP WILL TRANSITION TO SNOW.
MODELS HAVE THIS DISTURBANCE MOVING THROUGH QUICKLY THOUGH...SO
SNOW ACCUMULATIONS SHOULD BE RELATIVELY LOW...LESS THAN AN INCH.

HIGH TEMPS THROUGH THE SHORT TERM PERIOD WILL BE IN THE 30S WITH
LOWS IN THE 20S. THE MAV CONTINUES TO LOOK A TAD TOO WARM...SO
STUCK CLOSER TO A MODEL BLEND.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...

ISSUED AT 340 AM EST MON NOV 24 2014

IN THE LONG TERM MODELS INDICATE A PROGRESSIVE SOMEWHAT ZONAL UPPER
FLOW. A BROAD UPPER TROUGH ACROSS EASTERN CANADA AND THE GREAT LAKES
THURSDAY WILL MOVE ON TO THE EAST TO BE REPLACED BY A WEAKER UPPER
TROUGH BY THE END OF DAY 7.

FOR THANKSGIVING DAY ADDED A CHANCE OF FLURRIES OVER THE EASTERN
HALF OF OUR REGION AS AN UPPER DISTURBANCE MOVES FROM THE UPPER OHIO
VALLEY TO THE EAST COAST.  OTHERWISE...DRY WEATHER WILL BE THE RULE
THROUGH FRIDAY NIGHT AS HIGH PRESSURE MOVES OVER THE UPPER MI9WEST
MOVES ACROSS OUR REGION LATE THURSDAY NIGHT AND FRIDAY AND ON TO THE
EAST COAST.  SOME MODELS INDICATE LOW CHANCE POPS ACROSS OUR FAR
NORTH FRIDAY...BUT HAVE DECIDED TO KEEP IT DRY FOR NOW.

OVER THE WEEKEND MODELS INDICATE INCREASING WARM ADVECTION AS LOW
PRESSURE MOVES INTO THE PLAINS.  THEY ALL GENERATE SOME PRECIP
BEGINNING SATURDAY AND CONTINUING IT THROUGH SUNDAY AS A WARM FRONT
MOVES INTO THE MID MISSISSIPPI VALLEY AND A COLD FRONT APPROACHES
FROM THE UPPER MIDWEST BY SUNDAY.

MODELS HAVE TERNED A LITTLE WARMER OVER THE WEEKEND AND ANY
PRECIPITATION SHOULD BE MOSTLY LIQUID.  CONCERNING TEMPERATURES WENT
WITH A MOS BLEND EARLY ON AND SLIGHTLY ABOVE OVER THE WEEKEND AS
WARM ADVECTION INCREASES.

&&

.AVIATION /DISCUSSION FOR THE 24/12Z TAF ISSUANCE...
ISSUED AT 605 AM EST MON NOV 24 2014

MVFR CEILINGS WITH WORSE CONDITIONS AT TIMES THIS MORNING. GUSTY
WINDS WILL BE THE RULE UNTIL LATE TONIGHT.

RADAR INDICATES NUMEROUS SHOWERS ACROSS THE AREA. A FEW
THUNDERSTORMS COULD AFFECT KIND AND KBMG FOR THE 1ST HOUR BEFORE
THEY MOVE ON TO THE EAST.

MEANWHILE STRONG LOW PRESSURE WAS OVER THE NORTHERN GREAT LAKES AND
A COLD FRONT EXTENDED SOUTH ALONG THE INDIANA ILLINOIS BORDER.  THIS
COLD FRONT WILL MOVE RAPIDLY EAST ACROSS INDIANA THIS MORNING. RADAR
LOOPS AND MODELS INDICATE SHOWERS SHOULD DIMINISH BY LATE MORNING.
CEILINGS MAY IMPROVE A LITTLE...BUT WILL MOST LIKELY REMAIN MVFR
CEILINGS THIS AFTERNOON AND WELL INTO TONIGHT.

MORE SIGNIFICANT WILL BE STRONG WEST TO SOUTHWEST WINDS UP TO 25
KNOTS AND GUSTS UP TO 35 KNOTS BY LATE MORNING AND THIS AFTERNOON.

WINDS WILL DECREASE SOME TONIGHT AS PRESSURE GRADIENT RELAXES A
LITTLE.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING
FOR INZ021-028>030-035>037-039-043>048-051>057-060>065-067>072.

WIND ADVISORY FROM 9 AM THIS MORNING TO 10 PM EST THIS EVENING
FOR INZ031-038-040>042-049.

&&

SYNOPSIS...TDUD
NEAR TERM...TDUD
SHORT TERM...TDUD
LONG TERM....JH
AVIATION...JH

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Nov 24, 4:58 AM EST, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
458 AM EST MON NOV 24 2014

INZ021-028>031-035>049-051>057-060>065-067>072-251000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
458 AM EST MON NOV 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: GUSTY WINDS...ISOLATED THUNDERSTORMS...LIGHT SNOW.

HAZARDS: WIND GUSTS UP TO 45 MPH...LIGHTNING...LOCALLY HEAVY RAIN.

TIMING: ISOLATED THUNDERSTORMS THROUGH THIS MORNING. STRONG WINDS
ALL DAY AND TONIGHT.

DISCUSSION: SCATTERED SHOWERS WITH ISOLATED THUNDERSTORMS THIS
MORNING WILL BE POSSIBLE AS A COLD FRONT MOVES THROUGH THE AREA.
RAIN WILL TRANSITION TO LIGHT SNOW LATE THIS AFTERNOON...BUT
ACCUMULATIONS WILL BE MINIMAL. STRONG SOUTHWEST WINDS WILL BE
SUSTAINED AT 20 TO 25 MPH WITH GUSTS UP TO 45 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: COLDER THAN AVERAGE TEMPERATURES RETURN.

DISCUSSION: TEMPERATURES WILL TURN SHARPLY COLDER BY TUESDAY WITH
COLDER THAN AVERAGE CONDITIONS PERSISTING INTO THE WEEKEND.  A
MIX OF LIGHT RAIN AND SNOW IS POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Special weather statement, Nov 24, 7:12 AM EST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
712 AM EST MON NOV 24 2014

INZ042-049-056-057-064-065-072-241300-
BARTHOLOMEW-DECATUR-HENRY-JENNINGS-RANDOLPH-RUSH-SHELBY-
712 AM EST MON NOV 24 2014

...STRONG THUNDERSTORM ADVISORY FOR DECATUR...BARTHOLOMEW...EASTERN
HENRY...NORTHERN JENNINGS...RANDOLPH...RUSH AND SOUTHEASTERN SHELBY
COUNTIES UNTIL 800 AM EST...

AT 711 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
WINCHESTER TO 6 MILES SOUTHWEST OF COLUMBUS...AND MOVING EAST AT
50 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  WINCHESTER...
  RUSHVILLE...
  GREENSBURG...
  NORTH VERNON...
  VERNON...
  LEWISVILLE...
  WALDRON...
  MODOC...
  GENEVA...
  HOPE...
  STRAUGHN...
  ST. PAUL...
  MOSCOW...
  NEWBERN...
  HARTSVILLE...
  MILFORD...
  ELIZABETHTOWN...
  AZALIA...
  BURNEY...
  MILROY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4000 8482 4000 8519 3979 8521 3978 8530
      3927 8529 3919 8543 3891 8545 3917 8608
      4008 8525 4008 8521 4011 8522 4027 8507
      4012 8480
TIME...MOT...LOC 1212Z 301DEG 45KT 4010 8510 3914 8597

SMF
Special weather statement, Nov 24, 7:19 AM EST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
719 AM EST MON NOV 24 2014

INZ063-064-069>072-241300-
BARTHOLOMEW-BROWN-JACKSON-JENNINGS-LAWRENCE-MARTIN-
719 AM EST MON NOV 24 2014

...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN BROWN...SOUTHWESTERN
BARTHOLOMEW...JACKSON...SOUTHERN JENNINGS...LAWRENCE AND SOUTHEASTERN
MARTIN COUNTIES UNTIL 800 AM EST...

AT 718 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
SEYMOUR TO PAOLI...AND MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
VERY HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SEYMOUR...
  BROWNSTOWN...
  NORTH VERNON...
  VERNON...
  MEDORA...
  VALLONIA...
  CORTLAND...
  JONESVILLE...
  AZALIA...
  COUNTRY SQUIRE LAKES...
  HAYDEN...
  CROTHERSVILLE...
  PARIS CROSSING...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3851 8689 3917 8611 3898 8544 3891 8545
      3891 8553 3882 8561 3880 8579 3873 8586
      3878 8609 3876 8612 3878 8621 3876 8628
      3868 8631 3868 8667 3852 8669
TIME...MOT...LOC 1219Z 269DEG 49KT 3905 8598 3851 8651

SMF
Local storm report, Nov 24, 7:40 AM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
740 AM EST MON NOV 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     HEAVY RAIN       6 SSW SPEEDWAY          39.71N  86.29W
11/24/2014  M2.18 INCH       MARION             IN   COCORAHS

            24-HR TOTAL.

&&

MRD
Local storm report, Nov 24, 7:45 AM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
745 AM EST MON NOV 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     TSTM WND DMG     1 W WILLIAMS            38.80N  86.67W
11/24/2014                   LAWRENCE           IN   CO-OP OBSERVER

            A 24 INCH DIAMETER TREE WAS DOWNED ACROSS 450 HIGHWAY
            JUST WEST OF WILLIAMS. TIME ESTIMATED BASED ON RADAR.

&&

MRD
Local storm report, Nov 24, 7:55 AM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
755 AM EST MON NOV 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       INDIANAPOLIS INT'L AIRP 39.72N  86.29W
11/24/2014  M2.03 INCH       MARION             IN   ASOS

            24-HR TOTAL.

&&

MRD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 7:12 AM ESTSpecial Weather StatementINDBartholomew, Decatur, Jennings, Randolph, Rush48 min
Nov 24, 7:19 AM ESTSpecial Weather StatementINDJackson, Jennings, Lawrence41 min
Nov 24, 8:11 AM ESTSpecial Weather StatementINDDecatur, Randolph49 min
Nov 24, 11:42 AM ESTRiver Flood WarningINDGreene, Monroe, Owen3 days
Nov 24, 11:42 AM ESTRiver Flood WarningINDDaviess, Greene, Knox5 days
Nov 24, 11:42 AM ESTRiver Flood WarningINDDaviess, Greene, Knox3 days
Nov 24, 11:42 AM ESTRiver Flood WarningINDDaviess, Gibson, Knox, Pike6 days
Nov 24, 11:42 AM ESTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren5 days
Nov 24, 11:42 AM ESTRiver Flood WarningINDFountain, Parke, Vermillion, Warren5 days
Nov 24, 11:42 AM ESTRiver Flood WarningINDParke, Vermillion, Vigo6 days
Nov 24, 11:42 AM ESTRiver Flood WarningINDSullivan, Vigo6 days
Nov 24, 11:42 AM ESTRiver Flood WarningINDKnox, Sullivan7 days
Nov 24, 11:42 AM ESTRiver Flood WarningINDKnox, Sullivan7 days

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.